# SDR IPXA2014042882808

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL HAS A DAMAGED CORE AND UPPER SKIN.  FABRICATED NEW MAIN CARGO FLOOR PANEL IAW EO B767-5320-9693-H.
